# SDR ASAA2023083044851

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 29,001 hours, 9,018 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION. GROUNDED - YES. VERIFIED - PERFORMED FIM 34-61 TASK 836CYCLED 2 EA C/B'S - INITIAL EVALUATION NOW GOODNO HISTORY LAST 45 DAYS.
